I've been taking Seroquel 200mg for about 2 & 1/2 weeks now, & about 3-4 days out of the week when I wake up I feel groggy, & sluggish to the point where I don't want to get out of bed. Is this a normal side effect? Or should I be worried & getting in contact with my doctor?
It is a very common side effect. If you are taking the XR (extended-release) form, you might try taking it 1 to 2 hours before bedtime as it gradually releases the drug and takes about 5 hours to reach peak levels. Also, if you take it on empty stomach or light snack, it will be absorbed faster and start metabolizing sooner. In most people, some degree of desensitization to the sedating effects occurs after a few weeks or so after starting or after a dose increase. Ask your physician how long you should wait based on how much it is interfering with daily activities. It's a great drug for Bipolar I, but there are some alternatives. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2018 • 11 answers
Updated 18 Sep 2015 • 1 answer
Updated 30 Sep 2015 • 1 answer
Updated 6 Dec 2016 • 1 answer
Updated 14 Jun 2018 • 4 answers